Econometrica: Jan 1973, Volume 41, Issue 1

Multiperiod Predictions from Stochastic Difference Equations by Bayesian Methods<109:MPFSDE>2.0.CO;2-B
p. 109-118

Gregory C. Chow

Given n observations on a system of linear stochastic difference equations with appropriate initial conditions, and given a prior density (possibly diffuse) of its parameters, this paper obtains the predictor of the time series k periods into the future with minimum mean squared error. Completely analytical solution is given for predictions from the first-order univariate system, and, in the general higher-order multivariate case, for k up to 5.

Log In To View Full Content